MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO QUIET; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO QUIET; GENERATOR, OXYGEN, PORTABLE
Model Number 1020014
Medical Device Problem Codes Mechanical Problem (1384); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of everflo quiet that the patient alleges that the device is alarming.A device was returned to a third-party service center.During the evaluation of the device, they found out that the complaint was confirmed, the sieve beds blown, the solenoid was intermittent, the regulator was damaged, pca board has non-stop alarming, flow meter was cracked, and power cord was smashed.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : analysis by third-party.

Brand Name
EVERFLO QUIET
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18530827
Report Number2518422-2024-03093
Device Sequence Number7773378
Product Code CAW
UDI-Device Identifier00606959032620
UDI-Public00606959032620
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020014
Device Catalogue Number1020014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown